# SDR SWAA2017032112620

- Difficulty date: February 9, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 43,718 hours, 29,442 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT SKIN CRACKED ON LOWER SURFACE NOSE SKIN AT ACTUATOR RIB ATTACH POINT.    REPAIRED THE SLAT SKIN IAW SRM.
